Currently there are "8 comments" on this Question:

  1. Freeda says:

    Relevant answers: Why does chemo cause hair to fall out. Hair loss during Chemotherapy treatment is also known as 'Alopecia'. The reason you lose your hair

  2. Stephania says:

    Despite what you say, it seems this issue is really dominating your life, especially since you cant even brush or wash your hair properly. You have whats called a phobia. Thats when you are really frightened of something happening but in your mind you know your fears are really silly. To get over a phobia you need professional help, perhaps just talking to a psychologist would be enough. But you need to talk to someone. Ask your Mum to take you to a doctor first and see what the diagnosis is. Or even speak with a school counsellor if you dont want to involve your family.

  3. Rhoda says:

    when is HAIR supposed to fall out after CHEMOTHERAPY? i’m being treated with ABVD chemo for lymphoma Hodgkin

  4. Stephen says:

    Chemotherapy is used by cancer patients to treat cancer. This process destroys fast growing cells, and hair follicles are a fast growing cell, so often time, it will cause your hair to fall out. Don’t worry, the hair will grow back after th… More:http://answers.ask.com/Health/Other/why_does_chemotherapy_cause_hair_loss

  5. Colleen says:

    Attacks Fast Growing Cells Chemotherapy does not focus simply on cancer cells alone. Instead, it focuses on cells that grow rapidly in the body. These are the cells that chemotherapy destroys given enough time and potency. Unfortunately, ha… More:http://www.ehow.com/how-does_4616824_how-chemotherapy-causes-hair-loss.html

  6. Joaquina says:

    Well there are several reasons why a person’s hair can fall out. One could be if someone is suffering from a sickness such as cancer. Also, stress can cause hair to fall out or if you can a hormonal problem as well so check with your doctor… More:http://answers.ask.com/Health/Diseases/what_causes_hair_to_fall_out

  7. Jami says:

    Chemotherapy and hair loss: Why does it occur? Chemotherapy drugs are Chemotherapy may cause hair loss all over your body — not just on your scalp. Sometimes your eyelash, eyebrow, armpit, pubic and other body hair also falls out.

  8. Adelaida says:

    Why Does Chemo Make Your Hair Fall Out? To understand why chemotherapy causes hair to fall out, you must first know how chemotherapy works. Detail:http://www.ehow.com/how-does_5206924_hair-fall-out-during-chemotherapy_.html

Comment on this Article:





Related Posts

What disease can cause discharge?

(8 Comments)

Can herpes cause a uti?

(8 Comments)

What symptoms does stds cause?

(8 Comments)

What are 3 STDs that can cause birth defects?

(7 Comments)

Can HPV cause low birth weight?

(7 Comments)

Is there any std that can cause you to vomit?

(7 Comments)

Does HPV cause sterility?

(8 Comments)

What kind of infections can cause a white thick discharge?

(8 Comments)

What is the main cause of epididymitis?

(6 Comments)

What is the leading cause of cervical cancer?

(8 Comments)